# SDR NSVA2009067

- Difficulty date: December 1, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 340B350
- Aircraft time: 32,335 hours, 37,767 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 10225B01W00
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO LEFT ENGINE TORQUE GAUGE INOP.  REMOVED AND REPLACED TORQUE INDICATOR, P/N 10225N01W00.
